# SDR USAA2010021590376

- Difficulty date: February 6, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - CRACKED PRESSURE DECK PANEL SKIN AT BS 665 - BS 669, LBL 30.  REPAIRED PRESSURE DECK PANEL SKIN AT BS 665 - BS 669, LBL 30 IAW B737 SRM 53-60-51 REPAIR 4.
